# SDR MASA200500763

- Difficulty date: October 1, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 8,772 hours, 8,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7150  IAD - SMOKE TOILET MASTER CAUTION LIGHT ILLUMINATED.  MX RESET CIRCUIT BREAKERS.
